# SDR ASOA201102457

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 18,002 hours, 12,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 3 CABIN CEILING LIGHT IAW AMM 33-51-09.  OPS CHECKED GOOD.
